Stupid Antidepressants

Discussion in 'Mental Health Disorders' started by Matrixcrypt, Mar 4, 2013.

Thread Status:
Not open for further replies.
  1. Matrixcrypt

    Matrixcrypt Active Member

    Why does anti-depressants have ridiculous side effects; most of them have a list of side effects that looks like this;

    Anxiety
    Panic Attacks
    Suicidal Thoughts :)hand:)
    Suicide Attempts :)shocked:)
    Weight Gain
    Chest Pain
    Stomach Problems
    Diarrhea
    Constipation
    Nightmares
    Flat Mood
    Nausea
    Insomnia
    Nervousness
    Weakness
    Having no Taste in Food/Drinks anymore
    Headaches
    Blurred Vision
    Liver Damage


    And when you stop taking the stupid worthless useless antidepressants you get the brutal withdrawal symptoms, which include the same side effects with higher degrees plus some other bizzare things like vivid nightmares and sometime even psychosis!


    So my question is... why?
    Why bother taking any antidepressants if, obviously, they will make me worse. In my experience with antidepressants I managed to get all of these side effects and none of the benefits. I stopped taking the stupid things and spent a couple of weeks of brutal mental disturbance. Going to the doctor was the worst thing I ever did in regard of my depression. I kept it to myself for years, because I believe that nothing will help anyways. When I got really sick I decided to give the doctor a chance to help me, and it made way worse than before!

    I get these bizzare scary vivid nightmares each time I try to sleep. I will sleep for no more than 10 mins at a time and then I will wake up because of the nightmare, and for about 2 mins after I wake up the nightmare will be still playing in my head, although I'm awake. And it is so vivid and detailed that it is really scary.
     
  2. dvnj22

    dvnj22 Well-Known Member

    I know what your talking about. I once had a problem with involuntary muscle movement, I looked like I had Parkinson's for about a month. It was real embarrassing. What my classmates must of thought. Even more embarrassing is trying to explain it to people, it's like

    -I had a psychotic break, where voices told me to set people on fire. So when the mental hospital let me out, my dr. Gave me pills that make me look even crazier.

    - oh ok, make sure not to stab me.

    Ps that didn't happen. Although, when I told someone I had mental illness they did say please don't stab me. Knew the guy for 3 years, and he says that. Now I just take lexapro, and Xanax. That works... I used be on 7 different meds and take like 13 pills a day.
     
    Last edited by a moderator: Mar 4, 2013
  3. Wastingecho

    Wastingecho Well-Known Member

    definitely sucks

    you even left out a couple that hit me

    one thing you need to realize is that these things usually need to build up in your system over time - had one that took 2 weeks and made me exhausted while it was getting up to level

    by the same token you need to back off of them slowly to avoid additional grief - i ran out of the med i was referring to before and it took 3 days to get in to see the doctor - everything was fine for two but i was going through serious withdrawal by the third

    one more thing though - if you think this list of side effects is bad (and it is), take a look at side effects for pretty much any medication you can take these days

    i still goggle when they list "death" as a side effect
     
  4. PureBlueLight

    PureBlueLight Well-Known Member

    Don't take any pills, they don't really help you, only create mental weakness and addiction.
     
  5. Matrixcrypt

    Matrixcrypt Active Member

    It is fucked up. I figured all other medications are the same, but what amazes me with antidepressant is it is so obvious they are bad for you. I mean they make you more suicidal for fuck's sake!! How the fuck is that helping with depression? and why the fuck do doctors prescribe them to people? Are they hoping their patients will kill themselves sooner. I appreciate the assisted suicide, but be less cruel next time and shoot them in the face or something instead of letting them go throught shit ton of bullshit before they decide to commit the inevitable.
     
  6. fatloser

    fatloser Banned Member

    Money, plain and simple. That is the motivation for the entire pharmaceutical industry.
     
  7. Androgyny

    Androgyny Well-Known Member

    Too true...

    When I was on antidepressants, I became prone to extreme mood swings (seriously, I think I became temporarily bipolar while effected by them), my weight fluctuated massively (gained or lost weight scary fast) and I just wasn't me... Unwisely took myself off them without supervision and nearly did myself in... Not sure if I was just prescribed the wrong meds or if they're just poison to my system, but that was a HORRIBLE experience...
     
  8. Milestone

    Milestone Member

    I recently went off mine, it's been horrific.


    Can anyone here tell me if they felt their memory go downhill on them? I want to believe the reason mines got so bad is the tablets because the alternative is freighting.


    And how long after you stopped did the withdrawals last....I stopped taking mine and felt great, like actually amazing for a week and a half, then I started to feel slightly bed, and the last week have been a horror, constant down, crying, panic attacks, suicidal thoughts....doc thinks its my old issues resurfacing ?
     
  9. lizzyqwerty

    lizzyqwerty Active Member

    This is why I don't take antidepressents, I mean, I have only tried one antidepressant but I had 3 suicide attempts while on it and now am fearful to try any kind of antidepressant. My depression isn't as bad when i am not taking antidepressants, honestly.
     
  10. Androgyny

    Androgyny Well-Known Member

    Yes, now that I think back at it, my memory actually got really shitty when on them. It was really noticeable because I normally have a really good memory.

    I think... If I recall correctly, it took about two months til I felt basically clear of them once I went off them.
     
  11. dvnj22

    dvnj22 Well-Known Member

    psychiatry is never 100%, as some clam it to be, so they mess up a lot. And also torture people.
     
  12. catecholamine

    catecholamine Well-Known Member

    I've rarely had any side effects from antidepressants. Everyone is different.
    Cymbalta has done WONDERS for me. It took 4 years to find the right one, but it's like night and day. It's a huge difference, I haven't felt this good consistently in a very, very long time. The only side effects I have is trouble sleeping sometimes and minor sexual side effects. It's totally worth the side effects.
     
  13. skinnylove911

    skinnylove911 Well-Known Member

    i so know what you mean, i would not of thought of suicide years ago it would not crossed my mind and then various things happened and i started taking anti-depressants and instead they made me feel worse. so it's kind of catch 22 and feel like i am hitting head on both sides
     
  14. meaningless-vessel

    meaningless-vessel Well-Known Member

    Worrying about side effects is like worrying about being on the receiving end of criminal activity. The chances of it happening to you are pretty low, yet always possible.

    Some, not all, who have anti-depressants making them feel worse, don't take them for long enough for them to really start having any effect, stop, then complain that they've tried (when they've not tried hard enough).

    What happens when you get vaccinated against diseases? For example, one of the side effects of any vaccination is to get the disease itself. But you rarely find people complaining about that here. What is actually different when a side-effect of an anti-depressant can make you worse initially?

    Just a couple of queried pointers.
     
  15. BBB

    BBB Member

    If youre worried about side effects, then maybe try using st johns wort instead as that is a lot safer than SSRIs and it might work for you without any of the current side effects.

    If that doesnt work then you might need to try a different anti depressant instead.

    Also if you feel like trying this, NEVER mix st johns wort with any prescribed drug, and check with your doctor first to make sure its safe for you to try it as an alternative.
     
Thread Status:
Not open for further replies.